Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe back pain caused by displacement of spinal disc

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

default
Posted on Mon, 2 Nov 2015 in Back Pain
Question: Hi I am XXXXXXX xxxx 30 year old.I am working in xxxxlast 4 yr.I am getting low pack pain last 2 month. It started when I was roaming by bike. I did MIR scan. In report every thing normal.only one conclusion is thre. Mild thecal indentation at L4/L5 and L5/S1 level. Kindly show the way how to recover from it.
doctor
Answered by Dr. Neeraj Kumar 2 hours later
Brief Answer:
Do physiotherapy and take medications as advised

Detailed Answer:
Hello Dear,
I have gone through your question and understand your concerns.
The MRI report is suggestive mild displacement of your lower to disc at L4/5 and L5/S1 levels. This is causing some compression to CSF space but not compressing over nerve roots. This may be normally present in some cases.
But with backache you need to be careful.
You should avoid lifting heavy objects, stooping forward, sitting in squatting position.
Do regular back strengthening extension exercises.
Consult a neurologist and a physiotherapist for proper guidance.
For treatment you may try painkiller with muscle relaxant for some time.
Pain modulators like pregabalin, gabapentin or amitriptyline may be tried.
Hope you found the answer helpful.
DO get back with further queries.
Regards
Dr Neeraj Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Neeraj Kumar 1 hour later
Sir wheather I can cured fully from this pain and how. Wht are the initiative I have to Take. Wheather I can go for walking running and physical exercise. Kindly so the way.

Thanking you
doctor
Answered by Dr. Neeraj Kumar 1 hour later
Brief Answer:
You will get relief with treatment

Detailed Answer:
Hello dear,
You can get relief with treatment and physiotherapy.
You can continue walking, running and physical exercises but gym weight bearing, jumping and lifting heavy weight should be avoided.
Visit a neurologist for proper evaluation and advice.
Regards
Dr Neeraj Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Neeraj Kumar 41 minutes later
Sir my height is 5.5 ft. last some month my weight has increased to 75 kg. I thought it may one cause of back pain. so kindly say me the reasons behind the back pain and how can I reduce my weight. Thank you
doctor
Answered by Dr. Neeraj Kumar 11 minutes later
Brief Answer:
follow instructions as advised for pain relief

Detailed Answer:
Hello,
Overweight, wrong sitting posture may be aggravating factors for your back pain and will improve on sitting in right postures.
Weight reduction can be achieved by balanced diet avoiding fat and fast foods, regular exercises.
Consultation with a dietician will help you in deciding your diet plan according to your eating habits .
Hope you found the answer helpful.
Regards
Dr Neeraj Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy
Medical Topics

Recent questions on  Amitriptyline

doctor1 MD

My bottle of 240 pro-red syrup is used for a cough. What is the shelf life, and what does the 240 stand for. The only medicene I can find that it list that it should not be mixed with is amitriptyline. I take Perphenazine/amitriptyline 2-25 at bedtime. Is this the same thing?

doctor1 MD

I am seeing a neurologist. I have migraine headaches,dizziness ,loss of cognitive skills , memory loss.I have had mri,mra,ct,halter monitor,and cognitive learning classes by a speech pathologist/therapist.I was on topamax 3times a day which gave me more migraines and throwing up.i am now on elavil .I am afraid to drive or go back to work because anything could happen at anytime.I am 57 yrs old 185 lbs at 5 6.this all started in October when I was walking my dog at night and I started to see flashing lights. I am now starting to have migraines again now what do I take or tests can I take.Could it be epilepsy or a tumor?

doctor1 MD

how long does it take to develop left atrial abnormality?, which is what patient s initial evaluation EKG showed. do EKG, with other labwork, to determine any underlying medical issues. can it be caused by a low dose of elavil after only 1.5 weeks?, don t believe it to be the elavil but want to make sure secondary to its known cardiac side effects. patient also history of chronic pain and long history prescribed opiates for that pain, and long history of insomnia

doctor1 MD

I have had these meds added to the mix within the last year, Cipralex 20mg, Elavil 75mg, gabapentin 900mg TID. I have been having problems with my memory , concentration, eye sensitivity to light. My question is are can any of these meds be causing these problems?

doctor1 MD

why do I get disoriented feeling with my anxiety? I have anxiety with my Hashimoto's but here lately I don't feel like I'm here at all since I've got off the coladapin. I get really confused don't feel like myself really disoriented at times I...

doctor1 MD

I have a problem between L2-3 . disc is worn out. I stretch all the time , have a inversion table. I am a bit overweigh. I'm a metal fabricator and lift all the time. I were weigh belts all the time when working or doing anything at home to...

doctor1 MD

hi, my wife is 48 years old and is a housewife. no children at home. for past 1 week she is facing major giddiness, severe headache , panic attack , depression and lack of sleep. i am her husband, travelling mostly for work. she was treated with...